Approximation of solutions to second order nonlinear Picard problems with Carathéodory right-hand side

Jacek Gulgowski

Abstract

n/a
Author Jacek Gulgowski (FMPI / IM)
Jacek Gulgowski,,
- Institute of Mathematics
Journal seriesCentral European Journal of Mathematics, ISSN 1895-1074, (A 20 pkt)
Issue year2014
Vol12
No1
Pages155-166
Keywords in EnglishPicard problem, Kantorovich polynomial, approximation of BVP solution
DOIDOI:10.2478/s11533-013-0323-8
URL http://link.springer.com/content/pdf/10.2478%2Fs11533-013-0323-8.pdf
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.578 (2) - 2014=0.556 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back